- -

Caristi's type mappings on complete partial metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Caristi's type mappings on complete partial metric spaces

Show simple item record

Files in this item

dc.contributor.author ACAR, ÖZLEM es_ES
dc.contributor.author Altun, Ishak es_ES
dc.contributor.author Romaguera Bonilla, Salvador es_ES
dc.date.accessioned 2015-11-02T15:49:04Z
dc.date.available 2015-11-02T15:49:04Z
dc.date.issued 2013
dc.identifier.issn 1583-5022
dc.identifier.uri http://hdl.handle.net/10251/56874
dc.description.abstract [EN] We introduce a new type of Caristi's mapping on partial metric spaces and show that a partial metric space is complete if and only if every Caristi mapping has a fixed point. From this result we deduce a characterization of bicomplete weightable quasi-metric spaces. Several illustrative examples are given. es_ES
dc.description.sponsorship The third author thanks the support of the Spanish Ministry of Science and Innovation, grand MTM2009-12872-C02-01.
dc.language Inglés es_ES
dc.publisher "Babeş-Bolyai" University of Cluj-Napoca es_ES
dc.relation MICINN/MTM2009-12872-C02-01 es_ES
dc.relation.ispartof Fixed Point Theory es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Fixed point es_ES
dc.subject Complete partial metric space es_ES
dc.subject Caristi's type mapping es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Caristi's type mappings on complete partial metric spaces es_ES
dc.type Artículo es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Acar, Ö.; Altun, I.; Romaguera Bonilla, S. (2013). Caristi's type mappings on complete partial metric spaces. Fixed Point Theory. 14(1):3-10. http://hdl.handle.net/10251/56874 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://www.math.ubbcluj.ro/~nodeacj/index.htm es_ES
dc.description.upvformatpinicio 3 es_ES
dc.description.upvformatpfin 10 es_ES
dc.type.version info:eu repo/semantics/publishedVersion es_ES
dc.description.volume 14 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 246026 es_ES
dc.contributor.funder Ministerio de Ciencia e Innovación


This item appears in the following Collection(s)

Show simple item record